# SDR SWAA2020081099021

- Difficulty date: July 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7505
- Condition: Corroded
- Location: Bs 500-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS500 - BS500C LBL23 WL157. MARKED / REMOVED FLOOR TO SIDEWALL SUPPORT AT FCB BS400-500D LBL23 RECEIVED NEW SIDEWALL SUPPORT LOCATED; DRILLED; COUNTERSUNK SIDEWALL SUPPORT INSTALLED NEW FCB SIDEWALL SUPPORT BS400-500D LBL23 IAW SRM 51-40-02; SRM 51-40-08; SRM 51-40-05; DWG# 143A7500; DWG# 143A7505 DWG# 143A7902 CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT BS400-500D LBL27 WAS FOUND OUT OF LIMITS DUE TO PROXIMITY TO HOLES IAW SRM 53-00-53-1A-2 FIG 103(D) 7191U 20JUL20
